# SDR DL733010166

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N242DL
- Make and model: Boeing 737-300
- Aircraft serial: 23834
- Aircraft time: 38,028 hours, 17,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK BOTH ENGINES RUNNING, TWO F/A NOTICED ELECTRICAL ODOR AFT OF EMERGENCY EXITS, FWD OF AFT GALLEY.  F/O CONFIRMS ELECTRICAL ODOR AROUND ROW 24 THE STRONGEST ODOR SEEMS TO DISSIPATE AFTER 3 - 4 MINUTES.  RAN BOTH ENGINES, NTF.
